# SDR ABXA201011170154

- Difficulty date: October 1, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 51,273 hours, 37,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T115010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CHORD STA 1809 HAS DEFECT INDICATIONS AT 2EA HOLES IN AREA 1 BELOW RUBSTRIP.   REPAIRED RT OUTER CHORD STA 1809.5 IAW EA 53800002-003.
